# SDR A6WA2017082445222

- Difficulty date: August 23, 2017
- Submitted: August 24, 2017
- Operation: Air carrier
- Aircraft: N430AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7719
- Aircraft time: 34,608 hours, 33,262 cycles
- System (JASC): 3397 · Light System Wiring
- Part: Wire Harness
- Condition: Loose
- Location: Emergency Lights
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

AFT HALF OF EMERERGENCY FLOOR LIGHTING DOES NOT ILLUMINATE.  INSPECTED AND FOUND ROW 12 WIRE HARNESS ASSY LOOSE.  ADJUSTED THE WIRE HARNESS, OPS CHECKED GOOD IAW AMM 33-51-00
